Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having white sopts on skin after typhoid. Is this leprosy? Is it curable or hereditary?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
hello doctor I went to see a gal for marriage yesterday and she told me that she discovered white sopts on her skin after typhoid three monts ago and she is not sure what exactly is that. she also told me that her cousin sis has same problem. my question is whether this is symptom of leprosy? whether this will spread all over the body? is this curable? is this heridatory?
Posted Mon, 3 Sep 2012 in Skin Hair and Nails
Answered by Dr. Ram Choudhary 3 hours later
Welcome to healthcare magic!
Typhoid is a different disease and per se it does not cause depigmentation patches and can not lead to leprosy either.
So it's presence 3month back has nothing to do with the white spots.
The white spots can be vitiligo where they have a genetic incidence.
It can be a Tinea Versicolor, a fungal infection- potentially treatable,
Rarely it can be a leprosy also in that case there would be a loss of sensation at the patches, this is also treatable.
The first thing you need is to confirm a diagnosis and you would need a local physical examination by a dermatologist.
I hope this advise would be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor